# SDR IXXA070052O

- Difficulty date: October 11, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 89,797 hours, 37,245 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Unknown
- Condition: Unknown
- Location: Zone 700
- Part time: 89,797 hours, 37,245 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF FROM KLRD, THE NOSE WHEEL STEERING WAS VERY SLOW TO RESPOND TO TILLER.  THE CREW REJECTED TAKEOFF DUE TO UNABLE TO HOLD AIRCRAFT TO CENTER LINE OF RUNWAY ON INITIAL TAKEOFF ROLL.  THE CREW RETURNED TO BLOCKS AT KLRD WITHOUT INCIDENT.  MAINTENANCE INSPECTED NOSE WHEEL STEERING SYSTEM ACCUMULATOR SERVICED AS REQUIRED.  INSPECTED AND LUBED ALL CABLES FOR STEERING, CHECKED TIRE PRESSURE, ACCOMPLISHED OPERATIONAL CHECK GOOD IAW DC8 MAINTENANCE MANUAL 32-52-6, N/R J/C NUMBER 13.01-5, AND ATI ERH 09.01-1.  AIRCRAFT WAS RETURNED TO SERVICE.
